Doctor insights on:
Hysterectomy Stools Worried
Black stool: Are you taking iron pills? If you are anemic after surgery, your physician may prescribe iron pills for you. Taking iron pills will make your stool black. If you are not taking iron pills and your stool is black, you should tell your doctor. It may suggest that bleeding from your stomach or intestine. Livia wan, md. ...Read moreSee 1 more doctor answer
I had a stool softening suppository placed in my vagina by accident. Will it cause harm? I am having some bleeding. I've had a hysterectomy.
I have been having loose stools and when i wipe myself the toilet paper is bloody even after i urinate sometimes and i had a partial hysterectomy?
I had a partial hysterectomy (cervix & uterus) 1 week ago. I haven't had a bowel movement. I'm on stool softners but don't have the urge to go. ?
Depends: If the pain is intolerable then you may need to go to the ER. Otherwise let your doctor know about your symptoms. Ovarian cysts may need to be removed surgically if they are causing pain. The best management depends on the size of the cyst as well as other characteristics including pain. Hope this helps. ...Read more
Should i be worried about a bloody vaginal discharge? I had a complete hysterectomy 21 years ago. This is something new.
I had a partial hysterectomy 5 years ago. I began having back and rlq pain. I had an us done and my right ovary is 5 cm. Should i be worried?
Depends: Depends on your age (if post menopausal it's more worrisome), cyst characteristics ( solid worse than fluid filled, complex worse than simple, etc..), etc... Talk to your gyn doc. Depending on us findings, age, etc... You and your doc should make a plan of care that you understand and are comfortable with. ...Read moreSee 1 more doctor answer
Had total hysterectomy 9 myths ago, suffering painful flashes ever since. Taking oestradiol but worried about long term effects. Any recommendations?
Check estradiol dose: If indeed both ovaries were removed and "flashes" and other vasomotor symptoms are very troublesome the benefits of taking estrogens like estradiol at this point (to improve your sense of wellbeing, sleep better, protect your bones) are quite likely to outweigh the risks. The dosage of your estradiol may be insufficient or the route of administration may have to be changed(oral, vaginal, dermal) ...Read more
- Talk to a doctor live online for free
- Sle etodolac dark stools worried
- Worried baby fussy blood stools
- Worried pain abdomen fullness mucous stool
- Ask a doctor a question free online
- I noticed my stool was in green color with black spots in it should i be worried
- Im worried because 3 days from now my stool is green on wheatgrass diet
- Colonoscopy worried
- Talk to a gynecologist online for free